# SDR AALA202301032835

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 67,281 hours, 27,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3646
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 71,292 hours, 28,982 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EXIT SIGN FOR THE RIGHT OVERWING EXIT DOES NOT ILLUMINATE.   MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
